MathSciNet Relay Station
MathSciNet bibliographic data
MR333769 47A20
Mlak, W. On convergence properties of operators of class ${\cal C}\sb{\rho }$. Acta Sci. Math. (Szeged) 33 (1972), 353–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement